# SDR UALA2011012700454

- Difficulty date: January 26, 2011
- Submitted: January 29, 2011
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 84,800 hours, 13,606 cycles
- Engine: Pwa PW4060
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Dirty
- Location: Apu Surge Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU SURGING AND AUTO SHUTDOWN 2 TIMES AT GATE.  CLEANED CONNECTORS TO APU SURGE VALVE AND FLOW SENSE MODULE ASSY. RESET APUC.  ACCOMPLISHED APU BLEED OPS CHECK.
